# SDR ASOA2015071013323

- Difficulty date: June 15, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,558 hours, 20,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 977-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT BS 977 - 1000 RBL 27.  DAMAGED BEYOND LIMITS REF 53-51-49-101-001-A01.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801-A03, AND AMM 53-00-49-400-801-A03.
